# SDR DL757982178

- Difficulty date: October 22, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N651DL
- Make and model: Boeing 757232
- Aircraft serial: 24391
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Damaged
- Location: Jumpseat 2r
- Component: BR9279108
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

JUMP SEAT 2R AFT EMERGENCY TRACK LIGHTING FLOOR LIGHT DAMAGED.  REPLACED LIGHT ASSY.
